# SDR UALA2011092805241

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,302 hours, 22,513 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLIGHT YAW OSCILLATIONS AT 250 KTS IN SMOOTH AIR, AUTOPILOT ON OR OFF.  OK TO CONTINUE PER MM, THIS IS A KNOWN CONDITION AND IS ACCEPTABLE FOR DISPATCH WITHOUT CORRECTIVE ACTION.   THE OUTBOUND FLIGHT CREW DETERMINED THAT NOT ENOUGH WORK WAS ACCOMPLISHED TO CORRECT THE DITHER IN THE RUDDER SYSTEM AND REFUSED TO FLY THE AIRCRAFT.  ACCOMPLISHED SERVICE TIP MM, NO OSCILLATION FOUND AND NO UNWANTED MOVEMENT OF THE RUDDER CHANGER MECHANISM, ALSO ACP THE RUDDER RATIO ACTUATOR DITHER TEST AND THE YAW DAMP, ALL NORMAL.
